Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("NEVAI PG")

Results 1 to 13 of 13

  • Page / 1

Export

Selection :

  • and

DISTRIBUTION OF ZEROS OF ORTHOGONAL POLYNOMIALSNEVAI PG.1979; TRANS. AMER. MATH. SOC.; USA; DA. 1979; VOL. 249; NO 2; PP. 341-361; BIBL. 10 REF.Article

ON ORTHOGONAL POLYNOMIALSNEVAI PG.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 25; NO 1; PP. 34-37; BIBL. 4 REF.Article

ORTHOGONAL POLYNOMIALS DEFINED BY A RECURRENCE RELATIONNEVAI PG.1979; TRANS. AMER. MATH. SOC.; USA; DA. 1979; VOL. 250; NO 529; PP. 369-384; BIBL. 6 REF.Article

ORTHOGONAL POLYNOMIALSNEVAI PG.1979; MEM. AMER. MATH. SOC.; USA; DA. 1979; VOL. 18; NO 213; 190 P.; BIBL. 17 REF.Serial Issue

EIGENVALUE DISTRIBUTION OF TOEPLITZ MATRICESNEVAI PG.1980; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1980; VOL. 80; NO 2; PP. 247-253; BIBL. 4 REF.Article

BERNSTEIN'S INEQUALITY IN LP FOR 0<P<1NEVAI PG.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 27; NO 3; PP. 239-243; BIBL. 3 REF.Article

MEAN CONVERGENCE OF LAGRANGE INTERPOLATION. IINEVAI PG.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 30; NO 4; PP. 263-276; BIBL. 8 REF.Article

AN ASYMPTOTIC FORMULA FOR THE DERIVATIVES OF ORTHOGONAL POLYNOMIALSNEVAI PG.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 3; PP. 472-477; BIBL. 7 REF.Article

ON ASYMPTOTIC AVERAGE PROPERTIES OF ZEROS OF ORTHOGONAL POLYNOMIALSNEVAI PG; DEHESA JS.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 6; PP. 1184-1192; BIBL. 7 REF.Article

ORTHOGONAL POLYNOMIALS AND MEASURES WITH FINITELY MANY POINT MASSESCHIHARA TS; NEVAI PG.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 35; NO 4; PP. 370-380; BIBL. 8 REF.Article

SERIES OF ORTHOGONAL POLYNOMIALS AS BOUNDARY VALUESWALTER GG; NEVAI PG.1981; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1981; VOL. 12; NO 4; PP. 502-513; BIBL. 14 REF.Article

NECESSARY AND SUFFICIENT CONDITIONS RELATING THE COEFFICIENTS IN THE RECURRENCE FORMULA TO THE SPECTRAL FUNCTION FOR ORTHOGONAL POLYNOMIALSGERONIMO JS; NEVAI PG.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 3; PP. 622-637; BIBL. 5 REF.Article

REMARKS ON E.A. RAHMANOV'S PAPER ON THE ASYMPTOTICS OF THE RATIO OF ORTHOGONAL POLYNOMIALSMATE A; NEVAI PG.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 36; NO 1; PP. 64-72; BIBL. 12 REF.Article

  • Page / 1